MathSciNet Relay Station
MathSciNet bibliographic data
MR454595 46B05
Johnson, W. B. On quotients of $L\sb{p}$ which are quotients of $l\sb{p}$. Compositio Math. 34 (1977), no. 1, 69–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement